Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Donation on the way, PLEASE help me!!!
Aug 10, 2007

Hi Doctor Bob, It's Melvin. I'm back here with another concern. My doctor told me I lack vitamin b6, which produce antibodies. I took my HIV test at 103 days post exposure, I had oral sex receptive, 3 weeks later I had many symptoms similar to HIV that is including FEVER very high over 101F. Now, i'm really scared, 4 months after my exposure he wants to take another HIV test. If I lack vitamin B6, that will make me immunecompromised impaired immune function right? so I will have to take that PCR test, I don't know if the DNA or RNA PCR, which is the one? I don't want to wait for 6 months, that is 2 more months of torture and pain. What should I do?????? Donation on the way....

Response from Dr. Frascino

Hello Melvin,

Your worries are unwarranted. Your deficiency of vitamin B6 will not affect HIV-antibody test results. I would consider your negative test at 103 days to be definitive and conclusive. PCR testing is not recommended or warranted. I see no reason for a four-month test, as it will only corroborate what we already know from your three-month test: you are HIV negative. Melvin, it seems your doctor is scaring you without real justification. Personally, I don't think you need more HIV tests, but you may well need a new, more competent, physician who isn't so likely to scare the pants off you for absolutely no reason!

Good luck Melvin. Stop worrying and start WOO-HOOing.

Dr. Bob



Previous
CD$ Number Vs. Percent
Next
EITHER RED CROSS IS NOT SMART OR I AM A FOOL?? (BLOOD DONATION)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement